# SDR SWAA2023101610420

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 39,156 hours, 23,011 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Odor
- Location: Zn 200 Fus Top
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS AN ODOR OF POSSIBLE ELECTRIC SMELL IN THE AFT CABIN AREA.<[01] PERFORMED CONDITIONAL INSPECTION REF AMM 05-51-56 FOUND LIGHT ASSY. AT 21ABC POSSIBLY BE THE CAUSE. R&R?D LIGHGT ASSY. AT ROW 21ABC REF AMM 33-21-00. OPS CHK GOOD. NO OTHER DEFECTS NOTED.
